# SDR P5CA0401119

- Difficulty date: July 10, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 58,305 hours, 11,052 cycles
- Engine: Ge CF650E2
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Pdu
- Condition: Inoperative
- Location: Le Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

NR 4 LEADING EDGE (AMBER) TRANSIT LIGHT ON WITH FLAPS EXTENDED.  REMOVED AND REPLACED NR 4 EDGE PDU IAW MM 27-81-01, OPS CHECK NORMAL, ALSO REPLACED PDU ELECTRICAL CONNECTOR.
